# SDR AWXA9700140

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Engine: Rroyce RB211535E4
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: RB211
- Condition: Sheared
- Location: Nr 1 Engine Gb
- Part time: 31,893 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE NR 1 OIL PRESSURE EICAS MESSAGE WITH OIL PRESSURE IN RED, OIL PRESSURE LIGHT ILLUMINATED.  NUMBER 1 ENGINE PRECAUTIONARY SHUTDOWN.  FOUND GEAR THAT DRIVES OIL PUMP SHEARED.  REMOVED AND REPLACED NR 1 ENGINE.
